# SDR SWAA2022041493479

- Difficulty date: April 11, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,770 hours, 31,622 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP PERSONEL FOUND 15 CRAC AT AFT CARGO FLOOR AFT AREA .PANEL 140BF / [01] PERFORMED REPAIR ON AFT CARGO PANEL PER AMM 25-52-01. WORK ACCOMPLISHED BY E78913
